# SDR ASAA2017091721967

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 9,055 hours, 2,934 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24416
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 7,835 hours, 2,547 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED DURING RECALL. OFF WITH RESET. ACFT GROUNDED.  RIGHT PACK PRIMARY TEMP CONTROL IS INOP. PERFORMED A PTC BITE IAW FIM 21-62 TASK 801.  RT PTC SHOWS A TCV FAULT. REMOVED AND REPLACED RT PACK TVC IAW AMM 21-51-10,  BITE AND OPS CHECKED GOOD. NO LEAKS AT VALVE.
